# SDR AALA984072

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304AA
- Make and model: Boeing 767223
- Aircraft serial: 22310
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1356-1362
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FUSELAGE HAS CUTOUT DUE TO CORROSION ON THE INTERIOR SURFACE OF SKIN AT STATION 1356.5 TO 1362.  ACCOMPLISHED REPAIR TO THE SKIN AT STATION 1356.5-1362 USING THE INSTRUCTION IN SRM 53-60-01 AND 202 AS A GUIDE.  (M)
